Alert archive / Virginia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 12, NWS Charleston, WV

April 4, 2018Buchanan County, Dickenson County, Virginia; Mingo County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Apr 4, 2018, 1:35 AM EDT for Buchanan County, Dickenson County, Virginia; Mingo County, West Virginia. It was in force for 55 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2018, 1:35 AM EDT (05:35 UTC)
Expired
Apr 4, 2018, 2:30 AM EDT
In force
55 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Buchanan County, VA, Dickenson County, VA, Mingo County, WV

The radar

The Jackson,KY radar (KJKL), 109 km from the middle of the area, began a volume at 05:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 1:54 AM EDTTSTM WND DMGClintwood, VATREES DOWN. POWER OUTAGES. SEVERAL TREES DOWN THROUGHOUT THE COUNTY.
Apr 4, 2:10 AM EDTTSTM WND DMGGrundy, VATREES DOWN IN TOWN.
Apr 4, 2:24 AM EDTTSTM WND DMGWhitewood, VASEVERAL TREES DOWN IN THE AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 9:50 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 5.6 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2018-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2018-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 305 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1247 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
305 m²/s²
0-3 km storm-relative helicity
499 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

320 
WUUS51 KRLX 040535
SVRRLX
VAC027-051-WVC059-040630-
/O.NEW.KRLX.SV.W.0012.180404T0535Z-180404T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
135 AM EDT WED APR 4 2018

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  Dickenson County in southwestern Virginia...
  Buchanan County in southwestern Virginia...
  South central Mingo County in southern West Virginia...

* Until 230 AM EDT

* At 134 AM EDT, a line of severe thunderstorms were located over 
  Day, or near Whitesburg, moving east at 55 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Clintwood, Grundy, Haysi, Breaks Interstate, Davenport, John
  Flannagan Lake, Delbarton, Big Rock, Red Jacket, Trammel, Paw Paw,
  Clinchco, Oakwood, Stacy, Nora, Vansant, Varney, Hurley, McClure
  and Meador.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to 
flash flooding. Do not drive your vehicle through flooded roadways.

Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3702 8248 3720 8256 3727 8235 3752 8200
      3755 8213 3765 8217 3763 8221 3766 8224
      3773 8212 3750 8194 3750 8195 3746 8199
      3744 8194 3729 8185 3727 8176 3723 8174
      3713 8199 3708 8202 3698 8240
TIME...MOT...LOC 0534Z 255DEG 53KT 3706 8287 

HAIL...<.75IN
WIND...60MPH
 
$$

ROCHE
2 follow-up statements
487 
WWUS51 KRLX 040604
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
204 AM EDT WED APR 4 2018

VAC027-051-WVC059-040630-
/O.CON.KRLX.SV.W.0012.000000T0000Z-180404T0630Z/
Dickenson VA-Buchanan VA-Mingo WV-
204 AM EDT WED APR 4 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM EDT
FOR DICKENSON...BUCHANAN AND SOUTH CENTRAL MINGO COUNTIES...

At 200 AM EDT, a line of severe thunderstorms was located near 
Clintwood, moving east at 55 mph. 

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Clintwood, Grundy, Haysi, Breaks Interstate, Davenport, John
Flannagan Lake, Delbarton, Big Rock, Red Jacket, Trammel, Paw Paw,
Clinchco, Oakwood, Stacy, Nora, Vansant, Varney, Hurley, McClure and
Meador.

# 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3702 8248 3720 8256 3727 8235 3752 8200
      3755 8213 3765 8217 3763 8221 3766 8224
      3773 8212 3750 8194 3750 8195 3746 8199
      3744 8194 3729 8185 3727 8176 3723 8174
      3713 8199 3708 8202 3698 8240
TIME...MOT...LOC 0600Z 255DEG 53KT 3716 8240 

HAIL...<.75IN
WIND...60MPH
 
$$

ROCHE
358 
WWUS51 KRLX 040631
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
231 AM EDT WED APR 4 2018

VAC027-051-WVC059-040640-
/O.EXP.KRLX.SV.W.0012.000000T0000Z-180404T0630Z/
Dickenson VA-Buchanan VA-Mingo WV-
231 AM EDT WED APR 4 2018

...THE SEVERE THUNDERSTORM WARNING FOR DICKENSON...BUCHANAN AND SOUTH
CENTRAL MINGO COUNTIES HAS EXPIRED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.  Therefore, the warning has been allowed to expire.

A severe thunderstorm watch remains in effect until 300 AM EDT for
southwestern Virginia...and southern West Virginia.

LAT...LON 3702 8248 3720 8256 3727 8235 3752 8200
      3755 8213 3765 8217 3763 8221 3766 8224
      3773 8212 3750 8194 3750 8195 3746 8199
      3744 8194 3729 8185 3727 8176 3723 8174
      3713 8199 3708 8202 3698 8240
TIME...MOT...LOC 0630Z 255DEG 53KT 3727 8188 

$$

08

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 1:10 AM EDT, 25 minutes earlier.

Area forecast discussion, Apr 4, 1:10 AM EDT, 25 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
110 AM EDT Wed Apr 4 2018

.SYNOPSIS...
A cold front will push east across the area tonight. Strong
thunderstorms and heavy rain are possible with this cold front.
Another cold front pushes southeast later this week.

&&

.NEAR TERM /THROUGH TODAY/...
As of 110 AM Wednesday...Allowed all the Northern portions of
the severe t-storm watch to expire, with Mingo, Logan, Boone
Counties in WV and Dickenson and Buchanan in Virginia still out
until 3 AM. Also, updated PoP based on latest radar and meso
model trends for the timing of front coming through the region
through the early morning hours.

As of 1222 AM Wednesday...Cut out a large portion of the severe
thunderstorm watch as the line continues to weaken. Greatest
threat for severe through the remainder of the night will be
across Southern West Virginia and SW Virginia. Damaging wind
gusts will be possible along the line as it continues to push
eastward along our southern border.

As of 1045 PM Tuesday...

Storms still propagating eastward, but perhaps showing some
gradual signs of weakening, but will still need to watch closely
for a few more hours. Bulk shear still very strong, so
reorganization cannot be ruled out going into the overnight.

As of 740 PM Tuesday...

Convection moving in a bit ahead of schedule with a convective
watch now in place for the next few hours. Secondary line still
expected behind this initial line.

As of 216 PM Tuesday...
Heavy rain from showers and thunderstorms tonight falling on
saturated ground could result in additional water problems
across portions of southeast Ohio as well as the northern
counties of West Virginia. With this in mind, issued another
Flash Flood Watch for this evening and tonight.

As of 200 PM Tuesday...
Latest radar mosaic shows area of showers and thunderstorms
that prevailed across much of our northern counties has begun to
move north. This trend is expected to continue and believe this
precip will exit our northern counties during the next few
hours.

Our attention then turns to our west where a line of showers
and storms has developed. These showers and storms are
associated with a cold front which should push across our area
tonight.

Expect these storms should begin to push into our far western
counties later this evening and then across the remainder of the
forecast area overnight. SPC has outlooked the western 90% of
our forecast area in some type of a severe threat. Some of our
far western zones are outlooked as an enhanced threat of severe
thunderstorms with decreasing severe threat as you move east.
Will not regurgitate SPC thinking in the most recent outlook.

In addition to severe threat tonight, some of these storms may
produce locally heavy rainfall which could cause some localized
flooding.

Some of the latest models suggest that precipitation associated
with the upper level system should continue across our northern
counties on Wednesday. So have hung onto PoPs a little longer
than what would occur with just the front.

Airmass across the northern mountain counties could become cold
enough on Wednesday for some light snow to fall. However, little
accumulation is anticipated at this time.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY/...
As of 300 PM Tuesday...

High pressure generally through the period with below normal
temperatures.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
As of 300 pM Tuesday...

The trend north of the Friday night/Saturday system continues,
such that wintry impacts have shifted into our area. We will
continue to closely monitor this as the potential for
accumulating snow is increasing at least across a portion of the
area.

&&

.AVIATION /05Z WEDNESDAY THROUGH SUNDAY/...
As of 740 PM Tuesday...

Convection has begun early across the area, and timing the
arrival at each site was challenging to say the least.
Amendments can be expected going forward as the activity
continues to move into the middle Ohio Valley. Brief IFR likely
as well as gusty winds to 40kts, possibly higher at times.
Visibilities likely not to be lower than VFR out of
precipitation as surface and low level winds will be fairly
gusty through the period, so do not expect mist/fog to set in
once the rain exits.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z THURSDAY...

FORECAST CONFIDENCE: Low to Medium.

ALTERNATE SCENARIOS: Timing of showers and storms will likely
differ than currently forecast.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                             WED 04/04/18
UTC 1HRLY       03   04   05   06   07   08   09   10   11   12   13   14
EDT 1HRLY       23   00   01   02   03   04   05   06   07   08   09   10
CRW CONSISTENCY  H    M    M    L    L    M    M    H    H    H    H    L
HTS CONSISTENCY  M    L    L    L    H    H    H    H    H    H    H    L
BKW CONSISTENCY  H    H    H    M    M    L    L    M    M    M    M    L
EKN CONSISTENCY  H    H    H    M    M    M    M    M    L    M    H    L
PKB CONSISTENCY  M    M    L    L    M    H    H    H    H    H    H    L
CKB CONSISTENCY  H    M    M    M    M    M    M    M    H    H    H    L

AFTER 06Z THURSDAY...
No widespread IFR conditions are anticipated.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flash Flood Watch until 8 AM EDT this morning for WVZ007>011-
     017-019-020-031-032.
OH...Flash Flood Watch until 8 AM EDT this morning for OHZ066-067-
     075-076-083>086.
KY...None.
VA...None.

&&

SYNOPSIS...JSH/30
NEAR TERM...JSH/MPK/26
SHORT TERM...30
LONG TERM...30
AVIATION...26
Hazardous weather outlook, Apr 4, 1:04 AM EDT, 31 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
104 AM EDT Wed Apr 4 2018

VAZ003-004-WVZ024>026-050515-
Dickenson-Buchanan-Mingo-Logan-Boone-
104 AM EDT Wed Apr 4 2018

...SEVERE THUNDERSTORM WATCH 34 IN EFFECT UNTIL 3 AM EDT EARLY THIS
MORNING...

This Hazardous Weather Outlook is for southwest Virginia and
southern West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ066-067-075-076-083>086-WVZ007>011-017-019-020-031-032-050515-
Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-Mason-
Jackson WV-Wood-Pleasants-Tyler-Wirt-Ritchie-Doddridge-Harrison-
Taylor-
104 AM EDT Wed Apr 4 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for portions of southeast Ohio,
and portions of central West Virginia, northern West Virginia and
western West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

KYZ101>103-105-OHZ087-WVZ005-006-013>016-018-027>030-050515-
Greenup-Carter-Boyd-Lawrence KY-Lawrence OH-Wayne-Cabell-Lincoln-
Putnam-Kanawha-Roane-Calhoun-Clay-Braxton-Gilmer-Lewis-
104 AM EDT Wed Apr 4 2018

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio, and portions of central West Virginia, northern
West Virginia, southern West Virginia and western West Virginia.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

WVZ033-034-039-040-515>526-050515-
McDowell-Wyoming-Upshur-Barbour-Northwest Raleigh-Southeast Raleigh-
Northwest Fayette-Southeast Fayette-Northwest Nicholas-
Southeast Nicholas-Northwest Webster-Southeast Webster-
Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph-
Southeast Randolph-
104 AM EDT Wed Apr 4 2018

This Hazardous Weather Outlook is for portions of northeast West
Virginia, northern West Virginia, southeast West Virginia and
southern West Virginia.

.DAY ONE...Tonight.

Strong winds aloft could mix down the surface to produce strong wind
gusts up to 40 mph over the higher terrain tonight into early
Wednesday. Thunderstorms overnight could also mix down these strong
winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Kistner

In the hours before

Local storm report, Apr 3, 10:12 PM EDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1012 PM EDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             BIDWELL                 38.92N  82.30W
04/03/2018  E1.00 INCH       GALLIA             OH   BROADCAST MEDIA

&&

EVENT NUMBER RLX1801417

MZ
Local storm report, Apr 3, 10:31 PM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1031 PM EDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             SALEM                   39.28N  80.57W
04/03/2018  E1.00 INCH       HARRISON           WV   PUBLIC

&&

EVENT NUMBER RLX1801418

MZ
Local storm report, Apr 3, 10:52 PM EDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1052 PM EDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     TSTM WND DMG     HEIGHTS                 38.86N  82.13W
04/03/2018                   MASON              WV   BROADCAST MEDIA

            STEEPLE BLOWN OFF A CHURCH ON 22ND STREET

&&

EVENT NUMBER RLX1801419

MZ
Special weather statement, Apr 4, 12:46 AM EDT, 49 minutes before
Special Weather Statement
National Weather Service Charleston WV
1246 AM EDT WED APR 4 2018

WVZ013>015-026-040515-
Boone-Kanawha-Lincoln-Putnam-
1246 AM EDT WED APR 4 2018

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL KANAWHA...
SOUTHWESTERN PUTNAM...LINCOLN AND NORTHWESTERN BOONE COUNTIES...

At 1245 AM EDT, a strong thunderstorm was located over Ranger, or 10
miles south of Hamlin, moving northeast at 55 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Charleston, Nitro, Hamlin, Jefferson, South Charleston, St. Albans,
Ranger, Gill, Alum Creek, Spurlockville, Tornado, Julian, Harts,
Sweetland, Sod, Woodville, Ashford, Branchland, Palermo and
Griffithsville.

This includes Route 119 between mile markers 56 and 74.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3842 8181 3819 8159 3802 8221 3805 8219
      3805 8221 3807 8221 3807 8223 3819 8227
TIME...MOT...LOC 0445Z 243DEG 51KT 3814 8217

ROCHE
Special weather statement, Apr 4, 12:57 AM EDT, 38 minutes before
Special Weather Statement
National Weather Service Charleston WV
1257 AM EDT WED APR 4 2018

KYZ105-WVZ005-013-024-025-040530-
Lawrence-Lincoln-Logan-Wayne-Mingo-
1257 AM EDT WED APR 4 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
LAWRENCE... NORTHWESTERN MINGO...SOUTHWESTERN LINCOLN...SOUTHEASTERN
WAYNE AND NORTHWESTERN LOGAN COUNTIES...

At 1254 AM EDT, a line strong thunderstorms was located near Dunlow,
or 10 miles northeast of Inez, moving northeast at 55 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Chapmanville, Ranger, Kiahsville, Dunlow, Harts, Mount Gay-Shamrock,
Kermit, Crum, Naugatuck, Dingess, Wilsondale, Lenore and Breeden.

This includes Route 119 between mile markers 30 and 38.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3818 8227 3794 8194 3776 8232 3777 8233
      3778 8232 3778 8234 3785 8242 3786 8242
      3787 8241 3790 8244 3791 8246 3790 8247
      3792 8248 3793 8250 3794 8249 3795 8250
      3797 8255
TIME...MOT...LOC 0454Z 243DEG 51KT 3795 8237

ROCHE
Special weather statement, Apr 4, 1:29 AM EDT, 6 minutes before
Special Weather Statement
National Weather Service Charleston WV
129 AM EDT WED APR 4 2018

WVZ013-015-024>026-515-517-040600-
Northwest Raleigh-Boone-Kanawha-Lincoln-Logan-Mingo-Northwest
Fayette-
129 AM EDT WED APR 4 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
MINGO...SOUTHERN KANAWHA...SOUTHEASTERN LINCOLN...NORTHWESTERN
RALEIGH...LOGAN...WEST CENTRAL FAYETTE AND BOONE COUNTIES...

At 127 AM EDT, a strong thunderstorm was located over Holden, or near
Logan, moving northeast at 55 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Charleston, Madison, Logan, Oak Hill, Montgomery, Chesapeake, Marmet,
Belle, Chapmanville, Cedar Grove, East Bank, Glasgow, Man, Pratt,
Delbarton, Van, Mount Gay-Shamrock, Burnwell, Julian and Powellton.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 West Virginia Turnpike between mile markers 58 and 95.
 Route 119 between mile markers 1 and 58.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3765 8223 3766 8225 3775 8233 3776 8231
      3776 8233 3778 8232 3777 8233 3782 8238
      3781 8239 3785 8242 3786 8242 3785 8239
      3786 8240 3790 8236 3835 8149 3799 8117
      3763 8222
TIME...MOT...LOC 0527Z 243DEG 48KT 3781 8210

ROCHE

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 8:15 PM EDTSevere Thunderstorm WarningRLXMason45 min
Apr 3, 8:42 PM EDTSevere Thunderstorm WarningRLXJackson, Mason33 min
Apr 3, 10:06 PM EDTSpecial Weather StatementRLXDoddridge, Harrison24 min
Apr 3, 10:13 PM EDTSevere Thunderstorm WarningRLXDoddridge, Harrison34 min
Apr 3, 11:37 PM EDTSevere Thunderstorm WarningRLXWayne23 min
Apr 4, 12:46 AM EDTSpecial Weather StatementRLXLincoln29 min
Apr 4, 12:57 AM EDTSpecial Weather StatementRLXWayne33 min
Apr 4, 1:29 AM EDTSpecial Weather StatementRLXBoone, Kanawha, Logan, Mingo31 min
Apr 4, 1:57 AM EDTSpecial Weather StatementRLXBraxton, Clay63 min
Apr 4, 2:07 AM EDTSpecial Weather StatementRLXFayette23 min
Apr 4, 2:09 AM EDTSpecial Weather StatementRLXFayette21 min
Apr 4, 2:16 AM EDTSevere Thunderstorm WarningRLXBoone, Logan, McDowell, Mingo, Wyoming29 min
Apr 4, 2:51 AM EDTSpecial Weather StatementRLXFayette, Raleigh, Wyoming24 min
Apr 4, 3:00 AM EDTSpecial Weather StatementRLXBarbour, Randolph, Upshur, Webster60 min
Apr 4, 3:14 AM EDTWind AdvisoryRLXBarbour, Doddridge, Harrison, Pleasants, Pocahontas, Randolph and 2 more16 hr
Apr 4, 5:46 AM EDTSpecial Weather StatementRLXClay44 min
Apr 4, 10:59 AM EDTRiver Flood WarningRLXPleasants, Wood62 hr
Apr 4, 10:59 AM EDTRiver Flood WarningRLXWood50 hr
Apr 4, 10:59 AM EDTRiver Flood WarningRLXJackson, Wood3 days
Apr 4, 10:59 AM EDTRiver Flood WarningRLXMason3 days
Apr 4, 10:59 AM EDTRiver Flood WarningRLXMason3 days
Apr 4, 11:21 AM EDTAreal Flood WarningRLXPleasants, Wood15 hr
Apr 4, 1:56 PM EDTRiver Flood WarningRLXMason63 hr

Nearby

Severe Thunderstorm Warnings in Virginia, 2018Severe Thunderstorm Warnings in West Virginia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.